# SDR DL73K000891

- Difficulty date: May 5, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 46,953 hours, 38,352 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072251
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE FS 440 FRAME INSTALLATION DID NOT     MATCH THE CONFIGURATION FOUND IN S/B 737-53-1125.  THE S/B REQUIRES INSTALLATION OF .2187 INCH FASTENERS AND THE FACTORY    INSTALLATION INSTALLS .25 INCH FASTENERS.  ERA 334319-14 ADDRESSES THIS CONDITION AND INSTALLS MS20470D8 FASTENERS.  THIS WAS DISCOVERED AT HMV.
